# SDR MALA954239

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722085013
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING ROUTINE MAINTENANCE, FOUND THE CARGO DOOR FRAME CRACKED AT FS 438.060.  REPAIRED BY INSTALLING A REPAIR ANGLE AND FILLER PLATE IAW FAIRCHILD LAR 95-MALA-003 DATED 1/4/95.  (W)
